# SDR WGEA200800028

- Difficulty date: February 7, 2008
- Submitted: February 9, 2008
- Operation: Air carrier
- Aircraft: N132DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000034
- Aircraft time: 208 hours, 245 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Probe
- Part number: 6225765
- Part serial: 006400114
- Condition: Defective
- Location: Zone 600
- Part time: 208 hours, 245 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FUEL VENTING OVERBOARD ON RIGHT WING AFTER ENGINE START.  TOTALIZER READ 1,470 LBS, RIGHT WING INDICATED 680 LBS, LEFT WING 750 LBS.  VISUALLY JET WAS TOPPED OFF.  AFTER START JET AUTO TRANSFER FUEL FROM LEFT TO RIGHT.  DEFUELED AND SUMPED PER EA500 AMM 12-10-01.  PERFORMED FUEL PROBE CALIBRATION AND FUEL GAUGING TEST IAW EA500 AMM 28-40-00.  RIGHT SIDE FAILED TEST.  FOUND BAD PROBE IN BAY 9 AND 12. REMOVED AND REPLACED BAD PROBE IAW EA500 AMM 57-10-11.  PERFORMED ATP DATA ENTRY FOR NEW PROBES, DRY CALIBRATION AND WET CALIBRATION TEST PER EA500 AMM 28-40-00.  CHECKED GOOD.
